# SDR ASAA2023092045225

- Difficulty date: September 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 8,393 hours, 2,414 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632920682
- Part serial: 60A153
- Condition: Damaged
- Location: #1 Engine
- Part time: 8,393 hours, 2,414 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD #72-ASA-03 FOUND HIGH PRESSURE SHUTOFF VALVE HPSOV ON #1 ENG LOCKOUT BOLT DAMAGED FROM VALVE. 3 CD PULLED ENG #1 SPAR VLV, ENG #1 IGN L AND IGN R. GROUNDED - YES. PERFORMED ALTERNATE DEACTIVATION PER ASA CHAP 5-07-01 TABLE 3 ITEM 7 51122.REMOVED THE ENG #1 HPSOV REF AMM 36-11-07 INSTALLED NEW HPSOV REF AMM 36-11-07-4--=801 STEPS A THRU H2 RESET 3 CBS 51122 9/20/23. PERFORMED OPERATIONAL CK AND LEAK CK PER AMM 36-11-07 OPS CKS GOOD LW 77617 ALTERNATE DEACTIVATION REVERSED.
